# SDR DALA2025050903597

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 17,943 hours, 2,087 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 R4 DOOR ASSIST CYLINDER LOW. CORRECTIVE ACTION: SERVICED PER A330 AMM 52-15. OK FOR SERVICE. (6828651)
